# SDR DL738030484

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737-800
- Aircraft serial: 30346
- Aircraft time: 10,664 hours, 5,088 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: S274A005
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND FLAP RETRACTION L/E FLAPS LIGHT REMAINED ILLUMINATED AMBER L/E DEVICES POSITION IND CONFIRMED SEVERAL L/E FLAP INTRANSIT CONDITION.  PERFORMED TEST PER FIM 27-81 TASK 803 FAULT CODE 27-81224 FOUND RETRACT HYD FUSE SET.  RESET FUSE PERFORMED FIM 27-81 TASK 803 AOO, TEST OK.  FLAP/SLAT OPERATION AND IND CHECKED NORMAL.
